# SDR SWAA2015110445744

- Difficulty date: September 18, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FUSELAGE SKIN CUT OUT CRACKED AT BS 807-10, BETWEEN STRINGER 23R - 26R.  REPAIRED SKIN IAW EA.
